Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking Duphaston from first day of pregnancy, taking shots to stop bleeding. Safe for baby?

hi i m 8 week pregnant and taking duphaston frm vry first day of pregnancy after 15 day i hav vaginal bleeding then my doc gave me chorion injection frm 15 august weekly then i hav some dark red spoting for a day then my doctor gave me proluton depot 500mg on28 august now i have no more bleeding are these injection are safe for my baby
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Hi, these injections are safe in pregnancy. These medications are commonly used in situation as yours. As of now, these drugs are not harmful to the baby, as per the recent studies. These medications are to give maximum support to your pregnancy. Bleeding during pregnancy is not good as it indicates threatened abortion. Take adequate rest and follow your doctors advice. All the best.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor